MAUDE Adverse Event Report: Silk Road Medical ENROUTE Transcarotid Neuroprotection System; Embolic protection filtering guidewire

Silk Road Medical ENROUTE Transcarotid Neuroprotection System; Embolic protection filtering guidewire
Model Number FG12531
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Ischemia Stroke (4418)
Date of Event 03/18/2026
Type of Reportable Event Death
Additional Manufacturer Narrative
B2-date of death: the patient passed away at a rehabilitation center a few weeks ago.Therefore, the patient's date of death was approximated to (b)(6) 2026 based on the limited information provided.
 
Event or Problem Description
It was reported that the patient experienced a stroke.An enroute transcarotid neuroprotection system was selected for use in a right sided transcarotid artery revascularization (tcar) procedure.During the post procedure neurological check, the patient displayed movement in all four extremities however, they were not equal.The patient's left extremities showed weakness.Imaging revealed a new embolic stroke and the stent appeared patent.No intervention was performed and the patient was discharged to a rehabilitation center.Additionally, it was reported that the patient passed away while at the rehabilitation center.The official cause of death was not provided, and no further information was provided to boston scientific.
 
Additional Manufacturer Narrative
B2-date of death: the patient passed away at a rehabilitation center a few weeks ago.Therefore, the patient's date of death was approximated to (b)(6) 2026 based on the limited information provided.Updated fields: b7- other relevant history; h6 - evaluation method codes; evaluation conclusion codes.It was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Review of the instructions for use (ifu) confirmed that the content was sufficient and did not contribute to the reported event; therefore, no updates are required to the document at this time.A review of the enroute transcarotid neuroprotection system device confirmed that the reported event is a known event defined in the product's risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.
 
Additional Manufacturer Narrative
This report is being submitted to correct the type of reportable event field (h1).B2-date of death: the patient passed away at a rehabilitation center a few weeks ago.Therefore, the patient's date of death was approximated to (b)(6) 2026 based on the limited information provided.Updated fields: b7- other relevant history; h6 - evaluation method codes; evaluation conclusion codes.It was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Review of the instructions for use (ifu) confirmed that the content was sufficient and did not contribute to the reported event; therefore, no updates are required to the document at this time.A review of the enroute transcarotid neuroprotection system device confirmed that the reported event is a known event defined in the product's risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.
 
Event or Problem Description
 
Event or Problem Description

Brand Name
ENROUTE Transcarotid Neuroprotection System
Common Device Name
Embolic protection filtering guidewire
Manufacturer (Section D)
Silk Road Medical
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
Silk Road Medical Inc.
27th ave north plymouth
minneapolis MN 55447
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key25236663
Report Number2124215-2026-27342
Device Sequence Number5108983
Product Code NTE
UDI-Device Identifier00811311021062
UDI-Public(01)00811311021062(11)250714(10)306963
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFG12531
Device Catalogue NumberFG12531
Device Lot Number0000306963
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2026
Supplement Date Received by Manufacturer05/28/2026
08/18/2026
Initial Report FDA Received Date05/20/2026
Supplement Report FDA Received Date06/25/2026
09/10/2026
Date Device Manufactured07/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Hospitalization;
Patient Age84 YR
Patient SexUnknown